Three-region inequalities for the second order elliptic equation with discontinuous coefficients and size estimate

E. Francini, C. L. Lin, S. Vessella, J. N. Wang

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this paper, we would like to derive a quantitative uniqueness estimate, the three-region inequality, for the second order elliptic equation with jump discontinuous coefficients. The derivation of the inequality relies on the Carleman estimate proved in our previous work [5]. We then apply the three-region inequality to study the size estimate problem with one boundary measurement.

Original languageEnglish
Pages (from-to)5306-5323
Number of pages18
JournalJournal of Differential Equations
Volume261
Issue number10
DOIs
Publication statusPublished - 2016 Nov 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Three-region inequalities for the second order elliptic equation with discontinuous coefficients and size estimate'. Together they form a unique fingerprint.

Cite this